# SDR SCNA01335

- Difficulty date: June 14, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 65,116 hours, 25,671 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Manifold
- Part number: 106051311
- Part serial: 5000
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION THE OXYGEN MANIFOLD AT PSU 3L FAILS LEAK CHECK.  REPLACED MANIFOLD IAW B727 MM 352131.  OPS AND LEAK CHECK NORMAL IAW B727 MM 352100.
